# SDR SIMA02212

- Difficulty date: January 3, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N400BR
- Make and model: Saab 340B
- Aircraft serial: 340B400
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Part number: MS2047AD45
- Condition: Corroded
- Location: Web
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - FOUND CORROSION ON RIVETS THROUGH THE FORWARD END OF WEB AT FUSELAGE STATION 236.5 AT BL 18.3 LEFT SIDE ARE CORRODED.  REPLACED RIVETS.  (M)
